# SDR AALA201510029019

- Difficulty date: October 1, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 21,821 hours, 7,551 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361081400300
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, FLOOR PANEL 222CF HAS DELAMINATION.  REPLACED FLOOR PANEL IAW 9701 REV G.
